skip to main content
Refinado por: assunto: manifolds remover Nome da Publicação: Nonlinear Analysis-Theory Methods &Amp; Applications remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Pseudo-Jacobian and global inversion of nonsmooth mappings on Riemannian manifolds

Ghahraei, E ; Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, January 2016, Vol.130, pp.229-240 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds

Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, 2011, Vol.74(12), pp.3884-3895 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Sobolev spaces with variable exponents on Riemannian manifolds

Gaczkowski, Michał ; Górka, Przemysław

Nonlinear Analysis, November 2013, Vol.92, pp.47-59 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Propagation and extinction of fronts for semilinear parabolic equations on Riemannian manifolds

Punzo, Fabio

Nonlinear Analysis, January 2016, Vol.131, pp.325-345 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and nonexistence of the global solution for the semilinear parabolic system on Riemannian manifold

Ru, Qiang ; Duan, Zhi-Wen

Nonlinear Analysis, 2010, Vol.72(2), pp.856-866 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

On some problems on smooth approximation and smooth extension of Lipschitz functions on Banach–Finsler manifolds

Jiménez-Sevilla, M ; Sánchez-González, L

Nonlinear Analysis, 2011, Vol.74(11), pp.3487-3500 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The first initial–boundary value problem for Hessian equations of parabolic type on Riemannian manifolds

Bao, Gejun ; Dong, Weisong ; Jiao, Heming

Nonlinear Analysis, September 2016, Vol.143, pp.45-63 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Complete hypersurfaces with two distinct principal curvatures in a locally symmetric Riemannian manifold

Gomes, José N ; de Lima, Henrique F ; Dos Santos, Fábio R ; Velásquez, Marco Antonio L

Nonlinear Analysis, March 2016, Vol.133, pp.15-27 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenvalue estimates for the p -Laplace operator on manifolds

Lima, Barnabé Pessoa ; Montenegro, José Fábio Bezerra ; Santos, Newton Luís

Nonlinear Analysis, 2010, Vol.72(2), pp.771-781 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence of orthogonal geodesic chords on Riemannian manifolds with concave boundary and homeomorphic to the N -dimensional disk

Giambò, Roberto ; Giannoni, Fabio ; Piccione, Paolo

Nonlinear Analysis, 2010, Vol.73(2), pp.290-337 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Pouryayevali, Mr
  2. Pouryayevali, M.R
  3. Hosseini, S
  4. Jiao, Heming
  5. Galli, Matteo

Buscando em bases de dados remotas. Favor aguardar.